# SDR CALA2014120801506

- Difficulty date: December 6, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 44,093 hours, 14,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 65123
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER LIGHTS FAILED AFTER 1 MINUTE.  R & R BATTERY PACK IAW AMM 33-51-06.  MANUAL FACTURE, PACK BATTERY PN D717-01-100 SN IN 155494, SN OUT 65123.
